# SDR AALA20001701

- Difficulty date: October 13, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22D INOPERATIVE.  SPLICED EMERGENCY EXIT LIGHT WIRES AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
